# SDR HEEA078736

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 10,758 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8480459
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT HOLD COORDINATES. PERFORMED PRELIMINARY INSPECTION.  FOUND BATTERY DEAD AND CORROSION ON BOARD NEAR BATTERY.  REMOVED CORROSION FROM BOARD.  FOUND L212 COIL BROKEN.  ALSO DISPLAY IS BLURRY AND MISSING ON/OFF KNOB.  SENT TO ASM FREEFLIGHT FOR INSPECTION AND REPAIR.
